# SDR DALA2018082855296

- Difficulty date: August 24, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,648 hours, 28,336 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME WEB AT AFT ACCESSORY BAY,  BS 1520, CANT BETWEEN 10 AND 11 HRS POSITION,  WEB AND DOUBLER WERE REPLACED IAW SRM 53-10-04 FIG 12 VOL III, 51-30-2 AND 51-30-5 VOL II. (LP# 0711110)
